Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Lexiva Vs Prezista

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

... Table of Contents Introduction Nucleoside and Nucleotide Reverse Transcriptase Inhibitors (NRTIs) Non-Nucleoside Reverse Transcriptase Inhibitors (NNRTIs) Integrase Inhibitors Protease Inhibitors (PIs) Entry
Ask the Experts

2ND TIME! IS MY QUESTION NOT IMPORTANT.

I just had a visit with my Doctor and i am starting treatment again soon. My question is. My Immune system respond well to every class of drugs but Viracept, which i developed drug resistance to back in 1997. Back in December,2009 i was taking...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...Both Lexiva (fosamprenavir) and Prezista (Darunavir) are good medications in the right setting. Darunavir has worked very well in people Read more »

YELLOW EYES

I have been on truvada, reyataz and norvir for three days now and the entire white of my eyes has gone yellow. it scares me because the leaflett that came with the meds said if any of these rare but serious side effects happen, contact your doctor....
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...post.Yellowing of the eyes (icterus) occurs in about 3-5% of persons who receive ritonavir-boosted atazanavir (Reyataz). While this side effect is not medically significant, it can certainly be an appearance-related concern- especially for those... Read more »

Switching from Kaletra/Truvada to Norvir/Reyataz/Truvada

Remember my post from 6 feb? Tomorrow my gf finally switches from Kaletra to Norvir/Reyataz. The doctor said her eyes might be a little yellow sometimes. Where does this come from? What other side effects can she expect? Greetings,G. The Netherlands
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello G,Thanks for your follow up. The yellowing of the eyes that your GF's doctor refers to is a side effect of the atazanavir (Reyataz). It's usually not a big issue, not of medical significant (other than the cosmetic appearance), Read more »

Dosing by Weight

Could you give me some advice on dosing by weight? I am 5'-6", 115 lbs and very sensitive to medications. I tried Atripla but the CNC side effects were very strong and it caused issues with my liver as well. Do you know of other patients that take...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...and then, its the doses of tenofovir and FTC that change, not the efavirenz (metabolized by the kidneys).In your case, the CNS side effects that your experiencing are almost certainly due to the efavirenz. There are some studies that have... Read more »
Articles
Test Positive Aware Network

Kaletra

...once daily for first-time therapy (no once-daily dose if taken with Sustiva or Viramune). Three tablets twice a day may be considered for treatment-experienced people or those taking it with Sustiva or Viramune. Half-strength film-coated tablet... Read more »
Test Positive Aware Network

Intelence

... Common Name: etravirine Brand Name: Intelence Class: non-nucleoside analogs (also called non-nucleoside reverse transcriptase inhibitors, NNRTIs or non-nukes) Standard dose: Two 100 mg tablets Read more »
The Well Project

HIV Treatment Guidelines

...recommended that people wait longer before starting HIVtreatment. This was because of concerns about the HIV drugs, such as sideeffects and difficult dosing schedules. It was thought that HIV was not asharmful as possible drug side effects in... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

... Part A: Nucleoside and Non-Nucleoside Reverse Transcriptase Inhibitors Nucleoside Reverse Transcriptase Inhibitors (NRTIs) (Nukes) Non-Nucleoside Read more »
Connect With Others

Thanks for your support and any more advice?

Posted by motherinlaw, 3 Replies
I want to thank everyone for their support and help. I posted this in response to my own previous posting and felt it might have gotten lost in the shuffle and so am reposting. I have just spoken to my son again. He was finally able to convince... Read more »

Splitting Prezista 600mg into thirds...

Posted by lovelife, 2 Replies
...I need to take Prezista 800mg. If I have only Prezista 600mg, can I brake the pill into thirds so I can take one 600mg and then add 200mg more from Read more »

Prezista + Norvir + Truvada

Posted by notreadyforthis, 1 Reply
...So I took my first dose of meds last night. My doctor started me on this combo: Prezista (darunavir), two 300mg tabs, plus Norvir (ritonavir), one 100mg soft gelcap, plus Truvada (emtricitabine+tenofavir) one 200mg/300mg Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 1 Reply
...Hi all, my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. Read more »